# SDR QXEA0200957

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 11,102 hours, 15,768 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Fouled
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN A SLIGHT BINDING WAS NOTED IN THE AILERON. MAINTENANCE INSPECTED THE AIRCRAFT AND REPOSITIONED THE SAFETY WIRE PIGTAILS ON THE AILERON SERVO. OPERATIONAL CHECK WAS PERFORMED AND WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
